<  Back to the Polytechnique Montréal portal

The largest small octagon

Charles Audet, P. Hansen, F. Messine and J. Xiong

Article (2002)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/26879/
Journal Title: Journal of Combinatorial Theory, Series A (vol. 98, no. 1)
Publisher: Elsevier
DOI: 10.1006/jcta.2001.3225
Official URL: https://doi.org/10.1006/jcta.2001.3225
Date Deposited: 18 Apr 2023 15:20
Last Modified: 05 Apr 2024 11:14
Cite in APA 7: Audet, C., Hansen, P., Messine, F., & Xiong, J. (2002). The largest small octagon. Journal of Combinatorial Theory, Series A, 98(1), 46-59. https://doi.org/10.1006/jcta.2001.3225

Statistics

Dimensions

Repository Staff Only

View Item View Item